# SDR FDKA200609273

- Difficulty date: September 26, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- Aircraft time: 12,027 hours, 11,606 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001011
- Part serial: 2179
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 12,330 hours, 11,342 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6100 ATL.  CREW REPORTED AN SPS ADVANCE MESSAGE.  MX REMOVED AND REPLACED FECU.
